| Catalog Number |
PMX110 |
| Medical Device Problem Codes |
Connection Problem (2900); Pumping Problem (3016)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the m1 of the middle cerebral artery (mca) using a penumbra system aspiration pump max 110 (pump max).During the procedure, the pump max was not functioning properly after it was powered on.Upon inspection, the hospital staff noticed that a connector was ¿unfixed¿.Therefore, the procedure was completed using a different pump max.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the device associated with this complaint was expected to be returned; however, additional information received from the penumbra sales representative indicated that the device is no longer available for return.Therefore, without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.